Hi sorry for being a nuisance and asking for your help again, but I need your good advice. I was diagnosed last winter with asthma.I take 2 puffs QV 100 and 2 puffs serevent in the morning and the same at night, I also have a blue puffer. The dentist has told me I need a wisdom tooth out .I am concerned about the steroids affecting the extraction site. Has anyone had their tooth out and were you o.k. thank-you.

10 Replies

  • Dear Starveycat - yes, I have and had no problems.

  • Thank-you Pentreath for replying it helps a lot to know you were o.k.

  • Hi I had no problems either. if you are concerned the best thing to do is check with the dentist first. x

  • Thank-you Coughalot for replying it helps to put my mind at rest

  • You are welcome :) x

  • i did. It was many years ago when I was about 25 so 30 years ago now. I had no problems. Speak to your GP and your dentist about this.

  • Yes, no probs here either - if you're not on oral steroids (prednisolone or the like) you should have no problem. Make sure the dentist knows what meds you're on beforehand. If you're on 'blood thinners' Clopidogrel warfarin, or daily aspirin they'll probably want you to stop taking them for a few days prior to extraction and a few days after.

    Keep well & good luck.

  • Thank-you so much Free called and Soulsaver for replying , you have put my mind at rest , now I just have to find the courage o :-)

  • So sorry Freefaller I typed your name incorrectly was just going to correct it when my feral starvey cat turned up for her breakfast and I pressed the key as I got up to go to her whoops

  • Hi, personally my steroids are only in my inhalers and nasal spray but my last respiratory nurse gave me a blue 'this person takes steroids' card to carry around with me.

    You've reminded me to show it to the dentist next time I go. 😀

You may also like...